# SDR CALA2013082690730

- Difficulty date: August 23, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 67,362 hours, 24,855 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH FASTENERS MISSING FROM RT WING TO BODY FAIRING.  REPLACED FASTENER ON RT WING TO BODY PANEL LEADING EDGE.  REMAINING MISSING FASTENER IS NOT IN LEADING EDGE OR CORNER OF PANEL.  COVERED OPEN HOLE WITH ALUMINUM FOIL TAPE IAW SRM 51-10-05.
